# SDR CALA2024092502479

- Difficulty date: September 19, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 51,719 hours, 18,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A811013
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  L1 DOOR CUTOUT LOWER MAIN SILL INNER CHORD CRACKED AT STA 303.9.TRANSCRIBED FROM HAECO GSO NRC 9280835. DELIVERY OR 12,000 FLIGHT CYCLES FROM REPAIR INSTALLATION WHICHEVER COMES FIRST, WITH REPEAT INSPECTIONS EVERY 12,000 FLIGHT CYCLES PER B737-800 SRM 53-10-15-2R-8 TABLE 802 PG4.  TRIM OUT OF DAMAGE IAW B737-800 SRM 53-10-15. FABRICATED AND LOCATED, DRILLED 2EA ANGLE REPAIR IAW SRM 53-10-15 AND INSTALLED 2EA ANGLE REPAIR IAW B737-800 SRM 51-40-02, SRM 51-10- 15. INSPECTION REQUIRED 50,000 FLIGHT CYCLES FROM AIRPLANE INSPECTION THRESHOLD 50000 FLT CYCLES FROM ACFT DELIVERY OR REPEAT INSPECTION INTERVAL 12000 FLT CYCLES. 12000 FLT CYCLES FROM REPAIR INSTALLATION WHICHEVER COMES FIRST. INSPECTION REQUIREMENTS  IAW SRM 53-10-15-2R-8 TABLE 202/REPAIR 8 CATEGORY B REPAIR - INSPECTION REQUIREMENTS, TOMC APPROVED DIP CARRY.  GSO MX PERFORMED L1 DOOR CUTOUT LOWER TOMC-APPROVAL FROM SC1ELBYC COMMENT MAIN SILL INNER CHORD REPAIR AT STA 303.9 PER SRM 53-10-15-2R-8, REPAIR 8.  PLACED ON DIP TO PERFORM AN HFEC, LFEC AND DVI AT INSPECTION THRESHOLD OF 12,000 FC FROM REPAIR INSTALLATION AND REPEAT INSPECTION INTERVALS OF 12,000 FC THEREAFTER REF SRM 53-10-15-2R-8, REPAIR 8. CURRENT TOTAL AC CYCLES IS 18193. VERIFIED INSPECTION REQUIREMENTS. REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW.
